# SDR GLBA2012022001

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 32,566 hours, 40,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 165.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND 4 CRACKS AT STRINGER 10L AND FS 165.4 AND WS 236 FROM A SCREW HOLE, EA CRACK .375 EACH.   REPAIRED  IAW EO 12-1900-55-001.     MAJOR REPAIR
